# SDR 99ZZZX1978

- Difficulty date: November 17, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: XBFTG
- Make and model: Beech 58P
- Aircraft serial: TJ264
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Brace
- Part number: 0024100381
- Condition: Failed
- Location: Nlg Ww
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REF:  ALERT NR 232, 11-97, PG 3, NOSE LANDING GEAR DOOR FAILURE.  DURING ANNUAL INSPECTION, FOUND NOSE GEAR DOORS REMAINED OPEN DURING A RETRACTION TEST.  INSPECTION OF THE SYSTEM FOUND P/N 002-410038-1 BROKEN.  AFTER INSTALLING A NEW PART, THE NOSE GEAR DOORS FUNCTIONED PROPERLY.  APPROX TT ON BROKEN PART, 2,000 HOURS.
